# SDR 2008FA0000590

- Difficulty date: August 13, 2008
- Submitted: September 15, 2008
- Operation: General aviation
- Aircraft: N1250
- Make and model: Beech 300BEECH
- Aircraft serial: FA88
- Engine: Pwa PT6A60A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 998201005
- Part serial: AM1023792
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION OF THIS TORQUE LINK MOUNT RELATIVE TO THE SHIMMY DAMPNER ARMS HOLE ARE SUCH THAT THE TWO PARTS INTERFERE WITH EACH OTHER AND DON’T ALLOW THE STRUT TO COMPRESS CLOSER THAN 2 INCHES FROM FULLY COLLAPSED. (K)
